MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING

BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING
Model Number M00566340
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive jejunal feeding tube was used during a percutaneous endoscopic gastrostomy placement procedure.The procedure date is unknown.Post procedure, the jejunal tube snapped.A new endovive jejunal feeding tube was placed.There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE JEJUNAL FEEDING TUBE
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15102506
Report Number3005099803-2022-03975
Device Sequence Number17430426
Product Code KNT
UDI-Device Identifier08714729789666
UDI-Public08714729789666
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Model NumberM00566340
Device Catalogue Number6634
Device Lot Number0027948969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2022
Initial Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown